Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Tapering Klonopin, leg pain, some swelling. Looking for help.


[Ip...]

Recommended Posts

Hello everyone, hope you’re doing as good as you can be. I’m wondering if anyone has had really bad leg pain, in both legs, some swelling as well. Slight numbness also.

 

I don’t have a signature set up yet. So here’s a sort of brief story.

Xanax 12/2011 3mg daily

Klonopin switch 09/2016 3mg daily

 

I had been planning a taper for quite a while but I never did. But this past few weeks I got sick and unintentionally went down very fast to 1.5mg on some days. (I believe I got a stomach bug and was vomiting for about 10 days) went to the hospital and things were mostly okay.. went two times actually.

 

I’ve since been vomit free and I’ve stuck with 2mg a day for give or take a week or so. I’m just curious if anyone has had these symptoms. It’s hard to walk around the house it doesn’t come and go it’s constant.

 

Any help or anything would be nice and appreciated, my doctor couldn’t give me an answer so I’ve came here for support.

 

Thank you in advance and God bless.  :)

Link to comment
Share on other sites

I definitely have knee pain and leg stiffness. I had knee problems before I started tapering but things have worsened. Personally, I think I'm just extremely tense all the time from the uncomfortable side effects of tapering. I'm sure others will weigh in but I don't think it's an unusual side effect.
Link to comment
Share on other sites

Thank you for weighing in, I searched quite a bit and didn’t see a whole lot. I see it says it’s a side effect on a couple websites. But I’m not sure that’s why I posted here. It hurts SO bad...
Link to comment
Share on other sites

  • 1 month later...

Anyone else care to weigh in? Things have somewhat gotten better. Legs are still weak I’ve developed some sort of nerve pain in my knee. Feels like a lightning bolt or something. Super sharp pain. It’s odd.

 

My does has officially been dropped to 2mg Klonopin a day. Most days it’s been okay, sometimes I’ll take an extra .5mg. Uhhhh trying to think of something else. Dunno. Just seeing if more people have had these sorts of odd symptoms with their legs and nerve stuff. Some numbness. It’s never happened before I started to withdraw. I also stopped loads of caffeine 12-15 cans of pop a day at the same time (I know it’s a lot!). Shrugs. Dunno

 

-Thanks

Link to comment
Share on other sites

The reduction from 3 to 2 mgs a day could account for your pain, I know a member who experienced this when she was tapering Klonopin.  The reduction also happened too rapidly from what we recommend here so if you plan to taper anymore, please slow down.  It's also not advisable to take rescue doses if you're planning to taper, holding for longer or making smaller reductions is a much better plan.

 

As for your symptoms, if you didn't experience them before benzo withdrawal then we can pretty much blame them on this.  Good decision on cutting out all of the pop.  :thumbsup:

Link to comment
Share on other sites

It was a very fast drop. I was just so sick at he time and I had been wanting to start withdrawing for quite some time. So it wasn’t really intentional but I felt okay for the most part, the rescue dose is bad I agree, you feel it the next few days...

It’s been almost 2 months now I guess. Any tips on helping with the nerve pain? I can get over the fatigue, loss of balance, so many other things as well. Man there’s so many little symptoms. You realize you have parts of your body that you never even noticed before lol. Typically I’m pretty “strong and fit and active” with sports like golf or whatever skateboarding, baseball, pool. Whatever. I’m not sure how I’d make my way around a pool table right now.

 

Ranting I know,,, any tips for nerve stuff or just wait it out? I don’t feel like going back up to 3mg or even 2.5. Maybe we can do 2.25. My doc said no to a Valium crossover until I was down to 1mg of K. “Shrugs”.

I leave it in Gods hands. Thank you for your reply Pamster.

Link to comment
Share on other sites

Nerve pain is pretty common, I've not really seen anything that helps with it.  It may leave you though, only to be replaced by something equally as hideous since this is what our symptoms do.  :tickedoff:

 

Yeah, it's amazing how many parts of our body and mind this process effects, we become hyper aware of everything just when it would be so much better to glaze over everything like we did when we took the drug. 

 

Valium crossovers can be useful but I've seen a lot of successful tapers from Klonopin so it's possible to do a direct taper if you choose to.  Whatever dose you land on to take for the next little while, I hope you'll take the rest of your taper slow so you can get back to some of your usual activities, distraction is one of the best tools we have to combat these awful feelings.

 

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...